# SDR DL72S960995

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT ACTUATOR MOUNT BRACKETS CRACKED OUTBOARD AND INBOARD SIDES.  REPAIRED PER M/M 57-20-21.
